# SDR JGV2006F00000

- Difficulty date: November 29, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N452DA
- Make and model: Lear 35A
- Aircraft serial: 35A452
- Engine: Garrtt TFE731*
- System (JASC): 3200 · Landing Gear System
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OPERATION FOLLOWING LANDING, THE PIC EXPERIENCED A FAILURE OF THE AIRCRAFT BRAKING SYSTEM AFTER COMPLETION OF A RT 90 DEGREE TURN.  THE SIC THEN ATTEMPTED TO UTILIZE THE NORMAL BRAKING SYSTEM WITH SIMILAR RESULTS.  THE PIC THEN ACTUATED THE EMERGENCY BRAKING SYSTEM TO STOP THE AIRCRAFT.  SUBSEQUENT TROUBLESHOOTING DISCLOSED ERRATIC OPERATION OF THE RT MLG SAFETY SWITCH WHICH DISPLAYED FLUCTUATING RESISTANCE READINGS FROM 1.5 OHMS TO 600 OHMS.  THE RT MLG SAFETY SWITCH WAS REPLACED, OPERATIONALLY TESTED AND THE AIRCRAFT APPROVED FOR RETURN TO SERVICE.  REVIEW OF THE AIRCRAFT MAINTENANCE RECORDS COULD NOT ESTABLISH THAT THE SWITCH HAD EVER BEEN REPLACED. (K)
